Simon Kristensen

  1. Working paper › Research › Not peer-reviewed
  2. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, Stéphane; Hussain, Mumtaz; Kristensen, Simon; Levesley, Jason.

    Department of Mathematics, Aarhus University, 2013.

    Research output: Working paperResearch

  3. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2011.

    Research output: Working paperResearch

  4. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, Simon.

    Århus : Department of Mathematical Sciences , University of Aarhus, 2007.

    Research output: Working paperResearch

  5. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, S.

    Århus : Department of Mathematical Sciences, Aarhus University, 2009.

    Research output: Working paperResearch

  6. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2012.

    Research output: Working paperResearch

  7. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2012.

    Research output: Working paperResearch

  8. Published

    Metrical theorems on systems of small inhomogeneous linear forms. / Hussain, Mumtaz; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2014.

    Research output: Working paperResearch

  9. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    Århus : Department of Mathematical Sciences, Aarhus University, 2009.

    Research output: Working paperResearch

  10. Published

    On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, S.; Velani, Sanju.

    Århus : Department of Mathematical Sciences, Aarhus University, 2008. p. 1-12.

    Research output: Working paperResearch

  11. Article in proceedings › Research › Peer-reviewed
  12. Published

    Hausdorff dimension and Diophantine approximation. / Dodson, M.M.; Kristensen, S.

    Fractal geometry and applications: a jubilee of Benoit Mandelbrot. ed. / Michel L. Lapidus; Machiel van Frankenhuijsen. American Mathematical Society, 2004. p. 305--347.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedingsResearchpeer-review

  13. Book chapter › Communication
  14. Published

    Fra Fermat til ABC : Løste og uløste problemer i talteorien. / Kristensen, Simon.

    Matematiske mysterier: Historien, forklaringerne og løsningerne. ed. / Hans Anton Salomonsen. Aarhus : Aarhus Universitetsforlag, 2013. p. 189-209.

    Research output: Contribution to book/anthology/report/proceedingBook chapterCommunication

  15. Book chapter › Research › Peer-reviewed
  16. Published

    Metric Diophantine approximation - from continued fractions to fractals. / Kristensen, Simon.

    Diophantine analysis: Course Notes from a Summer School. ed. / Jörn Steuding. Basel : Birkhäuser Verlag, 2016. p. 61-127.

    Research output: Contribution to book/anthology/report/proceedingBook chapterResearchpeer-review

  17. Journal article › Research › Peer-reviewed
  18. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  19. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  20. Published

    A problem in non-linear Diophantine approximation. / Harrap, Stephen; Hussain, Mumtaz; Kristensen, Simon.

    In: Nonlinearity, Vol. 31, No. 5, 27.03.2018, p. 1734-1756.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  22. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  23. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Proceedings of the Edinburgh Mathematical Society, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  24. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  25. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  26. Published

    Diophantine approximation and badly approximable sets. / Kristensen, S.; Thorn, R.; Velani, S.

    In: Advances in Mathematics, Vol. 203, No. 1, 2006, p. 132-169.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  27. Published

    Diophantine approximation and the solubility of the Schrödinger equation. / Kristensen, Simon.

    In: Physics Letters A, Vol. 314, No. 1-2, 2003, p. 15-18.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  28. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, S.

    In: Arkiv foer Matematik, Vol. 47, No. 2, 2009, p. 243-266.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  29. Published

    Khintchine’s theorem and transference principle for star bodies. / Dodson, M. M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 2, No. 3, 2006, p. 431-453.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  30. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, Simon.

    In: Mathematica Scandinavica, Vol. 108, No. 1, 2011, p. 55-76.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  31. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    In: Proceedings of the American Mathematical Society, Vol. 142, No. 2, 2014, p. 457-466.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  32. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 9, No. 3, 2013, p. 769-782.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  33. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    In: Glasgow Mathematical Journal, Vol. 52, No. 2, 2010, p. 349-355.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  34. Published

    On recurrence in positive characteristic. / Kristensen, S.; Jaššová, A.; Lertchoosakul, P.; Nair, R.

    In: Indagationes Mathematicae, Vol. 26, No. 2, 01.01.2015, p. 346-354.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  35. Published

    On shrinking targets for Zm actions on tori. / Bugeaud, Yann; Harrap, Stephen; Kristensen, Simon; Velani, Sanju.

    In: Mathematika, Vol. 56, No. 2, 2010, p. 193-202.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  36. Published

    On well-approximable matrices over a field of formal series. / Kristensen, S.

    In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 135, No. 2, 2003, p. 255-268.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  37. Published

    Some metric properties of Lüroth expansions over the field of Laurent series. / Kristensen, S.

    In: Bulletin of the Australian Mathematical Society, Vol. 64, No. 2, 2001, p. 345-351.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  38. Published

    Some remarks on Mahler's classification in higher dimension. / Kristensen, Simon; Pedersen, Steffen Højris; Weiss, Barak.

    In: Moscow Journal of Combinatorics and Number Theory, Vol. 6, No. 2-3, 2016, p. 177-190.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  39. Published

    Zero-infinity laws in Diophantine approximation. / Bugeaud, Y.; Dodson, M.M.; Kristensen, S.

    In: Quarterly Journal of Mathematics, Vol. 56, No. 3, 2005, p. 311-320.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review